# SDR ABXA000086

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 39232571
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SPOILER OUTBOARD SPOILER SUPPORT CRACKED.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-30-1.
